MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD
Model Number 3214
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s lead has high impedances and not functioning properly.As such, surgical intervention may take place at a later date to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Additional information received indicates that surgical intervention took place wherein the lead and ipg were explanted and replaced to address the issues.Reportedly, the patient stopped charging the ipg, rendering the ipg inoperable.Effective therapy was restored post op.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
 
Event or Problem Description
Additional information received indicated that the patient experienced "ineffective" therapy.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17798851
Report Number1627487-2023-04525
Device Sequence Number6859219
Product Code LGW
UDI-Device Identifier05414734401784
UDI-Public05414734401784
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2013
Device Model Number3214
Device Lot Number3279776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer10/02/2023
04/10/2024
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/11/2023
05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexMale